Free Shipping + Returns on every single order!

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

Magno-Humphries

Regular price $15.95 Sale

  • Fexofenadine HCl 180 mg
  • Indoor & Outdoor Allergies
  • Non-Drowsy
  • 100 Count Tablets
  • Compare to Allegra Allergy active ingredient


  • SKU: MHL-1

- +

Reviews